# SDR DALA2023111409396

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 91,372 hours, 42,053 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0683 AFT LEFT CABIN DOOR DID NOT ARM PROPERLY AT DEPARTURE TIME.   CYCLED AFT LEFT DOOR. OPS CHK GOOD AT THIS TIME. (5512518)
